Alert archive / Vermont / River Flood Warnings in 2016
River Flood Warning 7, NWS Burlington, VT
NWS Burlington, VT issued this river flood warning at Feb 25, 2016, 7:01 PM EST for Lamoille County, Vermont. It was in force for 17 hr.
The area
The outline as issued.
The facts
- Issued
- Feb 25, 2016, 7:01 PM EST (00:01 UTC)
- Expired
- Feb 26, 2016, 11:32 AM EST
- In force
- 17 hr
- Issued by
- NWS Burlington, VT
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lamoille County, VT
The radar
The Burlington radar (KCXX), 27 km from the middle of the area, began a volume at 00:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Lamoille River at Jeffersonville (JVLV1).
- Action stage
- 447 ft
- Minor stage
- 450 ft
- Moderate stage
- 451 ft
- Major stage
- 453 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04292201, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
776
WGUS41 KBTV 260001
FLWBTV
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BURLINGTON VT
701 PM EST THU FEB 25 2016
...The National Weather Service in Burlington has issued a flood
warning for the following rivers in Vermont...
Lamoille River At Jeffersonville
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
If you live or travel near streams and rivers seek higher ground
immediately at first signs of rising water. Obey all road closure
signs, they are there for your safety. Do not attempt to drive
through flooded areas, most flood deaths occur in automobiles. Turn
around, don't drown!
Stay tuned to developments by listening to noaa weather radio, or by
visiting our web site at: weather.gov.
&&
VTC015-261411-
/O.NEW.KBTV.FL.W.0007.160226T0001Z-160226T1411Z/
/JVLV1.1.ER.160225T2322Z.160226T0400Z.160226T0811Z.NO/
701 PM EST THU FEB 25 2016
The National Weather Service in Burlington has issued a
* Flood Warning for
The Lamoille River At Jeffersonville.
* until Friday morning...Or until the warning is cancelled.
* At 6:15 PM Thursday the stage was 450.0 feet.
* Flood stage is 450.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Thursday evening and continue
to rise to near 450.7 feet by Thursday night. The river will fall
below flood stage by early Friday.
* Impact...At 451.0 feet...Water will cover Route 15 in Cambridge
Village at the Wrong Way Bridge. Traffic diversions may be
necessary, and motorists planning to travel route 15 through
Cambridge should allow extra time to detour around the flooded
roadway. There will be widespread field flooding from
Jeffersonville downstream through Fairfax.
&&
LAT...LON 4470 7297 4469 7272 4460 7277 4461 7302
$$
Hanson2 follow-up statements
297
WGUS81 KBTV 260759
FLSBTV
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
259 AM EST FRI FEB 26 2016
...The Flood Warning continues for the following rivers in Vermont...
Lamoille River At Jeffersonville
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
If you live or travel near streams and rivers seek higher ground
immediately at first signs of rising water. Obey all road closure
signs, they are there for your safety. Do not attempt to drive
through flooded areas, most flood deaths occur in automobiles. Turn
around, don't drown!
Stay tuned to developments by listening to noaa weather radio, or by
visiting our web site at: weather.gov.
&&
VTC015-262124-
/O.EXT.KBTV.FL.W.0007.000000T0000Z-160226T2124Z/
/JVLV1.1.ER.160225T2345Z.160226T0715Z.160226T1524Z.NO/
259 AM EST FRI FEB 26 2016
The Flood Warning continues for
The Lamoille River At Jeffersonville.
* At 2:15 AM Friday the stage was 450.3 feet.
* Flood stage is 450.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
late Friday morning.
* Impact...At 450.0 feet...Water will rise to near the edge of Route
15 in Cambridge Village at the Wrong Way Bridge. There will be
widespread field flooding from Jeffersonville downstream through
Fairfax.
&&
LAT...LON 4470 7297 4469 7272 4460 7277 4461 7302
$$
JMG111
WGUS81 KBTV 261632
FLSBTV
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
1132 AM EST FRI FEB 26 2016
...The Flood Warning is cancelled for the following rivers in
Vermont...
Lamoille River At Jeffersonville
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...
If you live or travel near streams and rivers seek higher ground
immediately at first signs of rising water. Obey all road closure
signs, they are there for your safety. Do not attempt to drive
through flooded areas, most flood deaths occur in automobiles. Turn
around, don't drown!
Stay tuned to developments by listening to noaa weather radio, or by
visiting our web site at: weather.gov.
&&
VTC015-261702-
/O.CAN.KBTV.FL.W.0007.000000T0000Z-160226T2124Z/
/JVLV1.1.ER.160225T2345Z.160226T0730Z.160226T1245Z.NO/
1132 AM EST FRI FEB 26 2016
The Flood Warning is cancelled for
The Lamoille River At Jeffersonville.
* At 11:15 AM Friday the stage was 449.1 feet.
* Flood stage is 450.0 feet.
* Impact...At 450.0 feet...Water will rise to near the edge of Route
15 in Cambridge Village at the Wrong Way Bridge. There will be
widespread field flooding from Jeffersonville downstream through
Fairfax.
&&
LAT...LON 4470 7297 4469 7272 4460 7277 4461 7302
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this river flood warning went out at Feb 25, 6:44 PM EST, 17 minutes earlier.
Area forecast discussion, Feb 25, 6:44 PM EST, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BURLINGTON VT 644 PM EST THU FEB 25 2016 .SYNOPSIS... AS LOW PRESSURE MOVES AWAY, COOLER AIR WILL BEGIN TO FILTER IN. LEFT-OVER RAIN SHOWERS WILL BE TURNING TO SNOW SHOWERS DURING THE AFTERNOON AND EVENING HOURS. SNOW SHOWERS OVERNIGHT WILL RESULT IN MINOR ACCUMULATIONS ACROSS MAINLY THE HIGHER TERRAIN. FRIDAY WILL BE DRY AND COLD WITH TEMPERATURES ONLY IN THE 20S. MILDER WEATHER WILL BEGIN TO RETURN FOR THIS WEEKEND, WITH SOME LIGHT RAIN OR SNOW SHOWERS POSSIBLE SUNDAY. THE FIRST HALF OF NEXT WEEK MAY BE A LITTLE UNSETTLED WITH ADDITIONAL RAIN AND SNOW SHOWERS. A MORE SIGNIFICANT STORM IS EXPECTED MID-WEEK, POTENTIALLY BRINGING ANOTHER ROUND OF MIXED PRECIPITATION. && .NEAR TERM /THROUGH FRIDAY/... AS OF 345 PM EST THURSDAY...NO MAJOR CHANGES TO THE EVENING/OVERNIGHT FORECAST WITH THIS MID-AFTERNOON UPDATE. RADAR TRENDS SHOWING LIGHT RAIN FOCUSSED PRIMARILY ACROSS VERMONT. LIGHTER RETURNS ACROSS NORTHERN NEW YORK, AND WHERE SOME OF THE COLDER AIR HAS ALREADY FILTERED IN ACROSS THE ST LAWRENCE VALLEY, IT'S SOME LIGHT SNOW. ALL THE HI-RES MODELS (HRRR, RAP, BTV6, BTV4) STILL SEEM TO BE HANDLING THE OVERALL SITUATION FAIRLY WELL. A BLEND OF THE COMPOSITIVE REFLECTIVITY FORECAST MODEL OUTPUTS ARE WHAT I'VE USED TO DRIVE THE OVERALL POP FORECASTS. STILL LOOKING FOR A FEW MORE HOURS OF PRECIPITATION AS EVERYTHING SLOWLY TRANSITIONS FROM WEST TO EAST. AS THE PRECIPITATION ENDS, IT WILL FINISH UP AS A LITTLE BIT OF LIGHT SNOW. LOOKS LIKE A FEW HOURS OF BLOCKED FLOW FOR THE GREEN MOUNTAINS AS FROUDE NUMBERS ARE <1. THIS WILL PROBABLY RESULT IN A LOCALIZED ENHANCEMENT IN PRECIPITATION THIS EVENING FOR THE WESTERN SLOPES. TEMPERATURES WILL BE WARM ENOUGH THAT MOST OF THIS WILL BE AS RAIN. PRECIPITATION COVERAGE WILL START DECREASING QUICKLY AFTER ROUGHLY 06Z (1AM TONIGHT), ESPECIALLY IN THE LOWER ELEVATIONS. THE MOUNTAINS WILL BE THE LAST TO SHED ANY PRECIPITATION FRIDAY MORNING. PRECIPITATION TYPE WILL FEATURE A SLOW CHANGE OVER FROM RAIN TO SNOW. STILL LOOKS LIKE ALL OF NEW YORK WILL BE LIGHT SNOW BY 7PM, THE CHAMPLAIN VALLEY BY 9PM AND THEN EASTERN/CENTRAL VERMONT BY MIDNIGHT. OVERALL SNOW ACCUMULATIONS WILL BE MINOR AS THIS CHANGEOVER WILL HAPPEN AT THE TAIL END OF THE PRECIPITATION. PERHAPS A DUSTING TO 0.3" IN THE VALLEYS TO 1-3" AT THE HIGHEST ELEVATIONS. WILL ALSO HAVE TO WATCH OUT FOR ALL THE WATER ON ROADS AND LOW- LYING AREAS FREEZING UP AS TEMPERATURES FALL BELOW FREEZING OVERNIGHT. COULD MAKE FOR SOME TRAVEL PROBLEMS TOMORROW MORNING. AS COLDER AIR FINALLY FILTERS IN, WE'LL SEE A FAIRLY DEEP MIXED LAYER DEVELOP (SURFACE TO ABOUT 2000 FEET), AND THIS WILL RESULT IN WINDS TO BECOME RATHER GUSTY AT TIMES -- 25 TO 35 MPH GUSTS ARE POSSIBLE TONIGHT AND INTO FRIDAY. FRIDAY WILL BE A MUCH QUIETER DAY WEATHER-WISE. 925MB TEMPERATURES WILL BE RATHER COLD, ESPECIALLY ACROSS THE NORTHERN SECTIONS. -17 TO -19C AT 925MB ALONG THE CANADIAN BORDER TO -9 TO -12C IN CENTRAL/SOUTHERN VERMONT. THAT COLD AIR WILL MEAN WE'LL BE SEEING A RELATIVELY RARE BELOW NORMAL TEMPERATURE DAY TOMORROW. WENT WITH A MODEL BLEND, SO TEMPERATURES WILL BE IN THE TEENS TO MAYBE 20F ACROSS THE NORTH, WITH LOWER-MID 20S FAR SOUTH. THIS IS ABOUT 15 DEGREES BELOW NORMAL. NORTHWEST WINDS WILL BECOME GUSTY LATER THIS EVENING AS THE COLD AIR REALLY BEGINS TO FILTER IN, AND THIS WILL CONTINUE FOR MUCH OF TOMORROW. WHEN YOU ADD IN THE COLD TEMPERATURES AND WINDS, THE WIND CHILLS WILL BE DOWN IN THE 0 TO -10F RANGE FOR MUCH OF FRIDAY. MAKE SURE TO BUNDLE UP! SEE THE HYDRO SECTION BELOW FOR A LITTLE MORE ABOUT THE ONGOING RIVER/ICE JAM ISSUES. && .SHORT TERM /FRIDAY NIGHT THROUGH SATURDAY NIGHT/... AS OF 315 PM EST THURSDAY...WEAK SURFACE RIDGE FROM 1034MB HIGH PRESSURE LOCATED OVER THE MID ATLANTIC QUICKLY MOVES ACROSS OUR CWA. THIS WILL RESULT IN SOME CLEARING BEFORE 850 TO 500MB MOISTURE AND ASSOCIATED CLOUDS DEVELOP BY 12Z SATURDAY. WILL KEEP FORECAST DRY OVERNIGHT...BUT TEMPS WILL BE TRICKY AND HIGHLY DEPEND UPON WINDS AND CLOUDS. GIVEN UNCERTAINTY AND PROGGED 850MB TEMPS NEAR -14C...WILL KEEP LOWS NEAR SUPERBLEND VALUES WHICH SUPPORT NEAR 0F SLK/NEK TO LOWER/MID TEENS WARMER VALLEYS. ON SATURDAY INTO SATURDAY NIGHT 5H VORT IN THE NORTHWEST FLOW ALOFT CROSS ACROSS OUR NORTHERN TIER ALONG WITH BEST DEEP LAYER MOISTURE. LATEST TRENDS SHOW BEST MOISTURE AND DYNAMICS STAYING NEAR THE INTERNATIONAL BORDER...ALONG WITH LIGHT QPF FIELDS. WILL CONT TO MENTION CHC POPS WITH HIGHEST IN THE NORTHERN DACKS INTO NORTHERN VT MOUNTAINS. PROGGED 850MB TEMPS WARM BTWN -10C AND -12C SUPPORT SNOW SHOWERS WITH ONLY MINOR ACCUMULATIONS. TEMPS ON SATURDAY WARM BACK TO NEAR NORMAL LEVELS...MID 20S MTNS TO MID 30S VALLEYS. THERMAL PROFILES CONTINUE TO WARM ON SATURDAY NIGHT AS TIGHT THERMAL GRADIENT DEVELOPS ASSOCIATED WITH NEARLY STATIONARY BOUNDARY OVER OUR NORTHERN CWA. THIS WILL BE THE FOCUS FOR THE BEST LOW LEVEL CONVERGENCE ALONG WITH BEST 850 TO 500MB MOISTURE FIELDS. WILL CONTINUE TO SHOW HIGHEST POPS NORTH TAPER TO SLIGHT CHANCE SOUTH WITH ONLY MINOR QPF/SNOWFALL EXPECTED ON SAT NIGHT. TEMPS WILL BE TRICKY AGAIN WITH DEVELOPING SOUTHERLY FLOW AND WARM 925 TO 850MB THERMAL PROFILES. THINKING LOWS MAINLY IN THE UPPER TEENS TO MID 20S. && .LONG TERM /SUNDAY THROUGH THURSDAY/... AS OF 315 PM EST THURSDAY...OVERALL ACTIVE PATTERN WILL CONTINUE WITH SEVERAL SYNOPTIC SCALE SYSTEMS EXPECTED TO IMPACT OUR CWA. FIRST SYSTEM WILL TRAVEL ALONG STATIONARY BOUNDARY FROM THE CENTRAL GREAT LAKES AND ALONG THE INTERNATIONAL BORDER ON MONDAY. THIS PLACE MOST OF OUR CWA BACK INTO THE WARM SECTOR WITH PROGGED 925MB TO 850MB THERMAL PROFILES ABOVE 0C...WITH 1000 TO 500MB THICKNESS VALUES >540DAM...SUPPORTING MOSTLY RAIN SHOWERS ON THE FRONT SIDE. HOWEVER...HAVE NOTED NORTHEAST SURFACE WINDS ACROSS NORTHERN SAINT LAWRENCE VALLEY AND PARTS OF NORTHEAST VT...WHICH COULD RESULT IN SOME FREEZING RAIN/SLEET. HOWEVER...BEST MOISTURE AND LIFT LOOKS TO BE LOCATED JUST NORTH OF OUR CWA...SO ANY PRECIP THROUGH 18Z MONDAY WILL BE LIGHT AND GENERALLY CONFINED TO THE NORTHERN BORDER AREA. A LINE OF SHOWERS MAY ACCOMPANY THE FRONT ON MONDAY AFTERNOON WITH MODEST LOW LEVEL COLD AIR ADVECTION DEVELOPING BY 00Z TUESDAY. THIS WILL TRANSITION ANY MIX OVER TO SNOW SHOWERS BEFORE ENDING BY 06Z TUESDAY. ONLY LIGHT ACCUMULATION IS EXPECTED. TEMPS ON MONDAY WILL BE TRICKY...GIVEN LOW LEVEL WINDS WITH LOW/MID 30S SLV TO MID 40S SOUTHERN VT. WEAK HIGH PRESSURE BUILDS BEHIND SYSTEM FOR MONDAY NIGHT INTO TUESDAY AS NEARLY STATIONARY BOUNDARY SAGS SOUTH ACROSS THE MID ATLANTIC/SOUTHERN NEW ENGLAND BY 12Z TUESDAY. THIS BOUNDARY WILL CONTINUE TO WAFFLE BACK AND FORTH BETWEEN OUR REGION AND THE MID ATLANTIC FOR MID WEEK...WITH ADDITIONAL PRECIP EXPECTED WITH ANOTHER LARGE SCALE SYNOPTIC SYSTEM BY WEDS INTO THURSDAY. ONCE AGAIN SURFACE LOW PRESSURE LOOKS TO TRACK FROM THE OHIO VALLEY INTO THE SAINT LAWRENCE VALLEY...PLACING MOST OF OUR CWA IN THE WARM SECTOR. HOWEVER...LATEST PROGGES SHOW TIGHT THERMAL GRADIENT ASSOCIATED WITH BOUNDARY ACROSS OUR CWA...WITH POTENTIAL FOR MIXED PRECIP...ESPECIALLY SAINT LAWRENCE VALLEY....NORTHERN NY AND PARTS OF CENTRAL AND NORTHERN VT. STILL PLENTY OF UNCERTAINTY ON AMOUNT OF PHASING BETWEEN NORTHERN AND SOUTHERN STREAM SYSTEMS AND AMOUNT OF DEEP MOISTURE ADVECTION INTO OUR REGION. WE WILL CONTINUE TO WATCH THIS SYSTEM CLOSELY OVER THE NEXT 2 TO 4 DAYS. TEMPS WILL BE MAINLY AT OR ABOVE NORMAL FOR THE TIME PERIOD. && .AVIATION /00Z FRIDAY THROUGH TUESDAY/... THROUGH 00Z SATURDAY...GENERALLY MVFR TO VFR, WITH BRIEF PERIOD OF IFR VISIBILITY IN SNOW SHOWERS. COLD FRONT CONTINUES TO PUSH SLOWLY EASTWARD, AND AS OF 23Z WAS LOCATED JUST EAST OF THE ST. LAWRENCE RIVER. EXPECT A GENERAL TRANSITION OVER FROM RAIN TO SNOW SHOWERS WITH VISIBILITIES DROPPING AS LOW AS IFR. A NORTHWEST WIND SHIFT WITH INCREASING/GUSTY WINDS IS ALSO ANTICIPATED IN THE HOURS BEHIND THE FRONTAL PASSAGE (UP TO 28 KTS). RISK OF IFR-VISIBILITY SNOW THEN DIMINISHES AFTER 06Z FROM WEST TO EAST, WITH ALL TERMINALS DRY BY 10Z. LOWER MVFR CEILINGS WILL STILL PERSIST AFTER SNOW SHOWERS END BUT WITH MORE STEADY IMPROVEMENT TO ALL VFR INTO THE MID-MORNING HOURS. GUSTY NORTHWEST WINDS WILL CONTINUE INTO FRIDAY. OUTLOOK 00Z SATUDAY THROUGH TUESDAY... 00Z SAT - 00Z SUN...VFR UNDER HIGH PRESSURE. 00Z SUN - 00Z MON...VFR WITH PERIODS OF MVFR IN SNOW SHOWERS, MAINLY AT NORTHERN TERMINALS. 00Z MON - 00Z TUE...MVFR/IFR IN SNOW/RAIN SHOWERS. GUSTY SOUTH TO SOUTHWEST WINDS POSSIBLE AT BTV AND MSS. 00Z TUE ONWARD...VFR WITH MVFR POSSIBLE. && .HYDROLOGY... AS OF 1250 PM EST THURSDAY...PRETTY UNIFORM 1.25 TO 2.25" OF RAIN WITH THIS EVENT ACROSS THE REGION. NOT THAT WE HAD A LOT OF SNOWPACK, BUT IT WAS ENOUGH TO ADD IN SOME ADDITIONAL SNOWMELT. ALL HAS RESULTED IN THE PROBLEMS WE'VE SEEN. WITH THE RAIN BASICALLY OVER, THE UPSTREAM RIVER LOCATIONS HAVE SEEN THEIR CRESTS, WITH THE FLOOD WAVES MOVING DOWNSTREAM. EXPECT THOSE FLOOD CRESTS TO OCCUR WITHIN THE NEXT 24 HOURS. ICE JAMS HAVE BEEN ISSUES FOR THE NORTHERN RIVERS (LAMOILLE, GREAT CHAZY, PASSUMPSIC, MISSISQUOI) WHERE WE HAD THE THICKER ICE. THE RUNOFF WILL CONTINUE THIS AFTERNOON INTO THE EARLY EVENING, BUT AS TEMPERATURES DROP BELOW FREEZING, THAT RUNOFF WILL FREEZE UP AND THIS WILL SPEED UP THE DROP IN RIVER LEVELS. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...NONE. NY...NONE. && SYNOPSIS...NASH NEAR TERM...NASH SHORT TERM...TABER LONG TERM...TABER AVIATION...LOCONTO/NASH HYDROLOGY...NASH
Hazardous weather outlook, Feb 25, 4:35 AM EST, 14 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BURLINGTON VT 435 AM EST THU FEB 25 2016 NYZ028-031-034-035-VTZ001>012-016>019-260945- EASTERN CLINTON-WESTERN CLINTON-WESTERN ESSEX-EASTERN ESSEX- GRAND ISLE-WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN- LAMOILLE-CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND- WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON- EASTERN RUTLAND- 435 AM EST THU FEB 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK...CENTRAL VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT. .DAY ONE...TODAY AND TONIGHT. SCATTERED AREAS OF MINOR FLOODING WILL BE POSSIBLE THIS MORNING DUE TO EARLIER HEAVY RAINFALL AND ICE BREAKUP/MOVEMENT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NYZ026-027-029-030-087-260945- NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE- SOUTHERN FRANKLIN-SOUTHWESTERN ST. LAWRENCE- 435 AM EST THU FEB 25 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. JMG
In the hours before
Local storm report, Feb 25, 1:08 PM EST, 5 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BURLINGTON VT
108 PM EST THU FEB 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1203 PM FLOOD ST. JOHNSBURY CENTER 44.45N 72.02W
02/25/2016 CALEDONIA VT LAW ENFORCEMENT
A DAYCARE IN ST. JOHNSBURY WAS EVACUATED DUE TO HIGH
WATER
&&
EVENT NUMBER BTV1600352
RDEALLocal storm report, Feb 25, 4:50 PM EST, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BURLINGTON VT
450 PM EST THU FEB 25 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM FLOOD MONTPELIER 44.27N 72.57W
02/25/2016 WASHINGTON VT LAW ENFORCEMENT
HIGH WATER/CLOSURE ON ROUTE 2/LOWER STATE STREET DUE TO
ICE JAM
0430 AM FLOOD SPRINGFIELD 43.29N 72.48W
02/25/2016 WINDSOR VT EMERGENCY MNGR
SEVERAL BUILDINGS FLOODED IN TOWN
0430 AM FLOOD 2 E ENOSBURG FALLS 44.91N 72.77W
02/25/2016 FRANKLIN VT EMERGENCY MNGR
STATE ROUTE 105 CLOSED AT INTERSECTION WITH BOSTON POST
ROAD
0430 AM FLOOD HARDWICK 44.50N 72.37W
02/25/2016 CALEDONIA VT EMERGENCY MNGR
EVACUATION OF SEVERAL RESIDENCES ON WOLCOTT STREET DUE
TO HIGH WATER
0500 AM FLOOD MIDDLESEX 44.30N 72.68W
02/25/2016 WASHINGTON VT EMERGENCY MNGR
HIGH WATER/CLOSURES ON LOWER SUNNYBROOK AND OLD
SETTLEMENT FARM ROADS
0600 AM FLOOD CORNWALL 43.96N 73.21W
02/25/2016 ADDISON VT DEPT OF HIGHWAYS
HIGH WATER OVER ROUTE 125
0600 AM FLOOD WHITING 43.86N 73.20W
02/25/2016 ADDISON VT DEPT OF HIGHWAYS
HIGH WATER OVER ROUTE 30
0600 AM FLOOD LYNDONVILLE 44.53N 72.00W
02/25/2016 CALEDONIA VT DEPT OF HIGHWAYS
HIGH WATER/WATER OVER ROAD AT INTERSECTION OF ROUTES 5
AND 122
0600 AM FLOOD DERBY CENTER 44.96N 72.13W
02/25/2016 ORLEANS VT DEPT OF HIGHWAYS
WATER OVER ROUTE 111
0600 AM FLOOD ROCHESTER 43.87N 72.81W
02/25/2016 WINDSOR VT DEPT OF HIGHWAYS
HIGH WATER OVER ROUTE 100 AT INTERSECTION WITH CORY RD
0600 AM FLOOD BRADFORD 43.99N 72.13W
02/25/2016 ORANGE VT DEPT OF HIGHWAYS
ROUTE 25 CLOSED AT INTERSECTION WITH ROUTE 25B DUE TO
HIGH WATER
0600 AM FLOOD MIDDLESEX 44.30N 72.68W
02/25/2016 WASHINGTON VT DEPT OF HIGHWAYS
1.5 FEET OF WATER OVER ROUTE 2 AT JUNCTION WITH ROUTE
100B
0931 AM FLOOD 4 WSW AU SABLE FORKS 44.42N 73.74W
02/25/2016 ESSEX NY PUBLIC
20 INCHES OF BASEMENT FLOODING REPORTED ON RIVER RD OFF
THE WEST BRANCH OF THE AUSABLE RIVER
1025 AM FLOOD LYNDONVILLE 44.53N 72.00W
02/25/2016 CALEDONIA VT FIRE DEPT/RESCUE
EVACUATIONS OF A TRAILER PARK ON RT 5 IN LYNDONVILLE
1040 AM FLOOD 2 W JOHNSON 44.64N 72.72W
02/25/2016 LAMOILLE VT PUBLIC
ICE JAM ON THE LAMOILLE RIVER CAUSING WATER TO GET ON
TO HOGBACK RD WHICH IS MAKING THE ROAD IMPASSABLE
1104 AM FLOOD ST. JOHNSBURY CENTER 44.45N 72.02W
02/25/2016 CALEDONIA VT LAW ENFORCEMENT
US 5 IN ST. JOHNSBURY VILLAGE IS CLOSED DUE TO HIGH
WATER BETWEEN GREEN MOUNTAIN MALL AND HOSPITAL DRIVE.
1203 PM FLOOD ST. JOHNSBURY CENTER 44.45N 72.02W
02/25/2016 CALEDONIA VT LAW ENFORCEMENT
A DAYCARE IN ST. JOHNSBURY WAS EVACUATED DUE TO HIGH
WATER
&&
EVENT NUMBER BTV1600340 BTV1600336 BTV1600337 BTV1600338 BTV1600339
BTV1600341 BTV1600342 BTV1600343 BTV1600344 BTV1600345 BTV1600346
BTV1600347 BTV1600348 BTV1600351 BTV1600349 BTV1600350 BTV1600352
RDEALNearby
River Flood Warnings in Vermont, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.